Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Scar mark, pigmentation after compound nevi removed from face. Prescribed melalite, not effective. Other medication?

hello! sir i got compound nevi removed on my face some 3 months ago. it was removed by radio frequency. after the removal the wond healed leaving post operative scar mark in one and pigmentation in other places. doctor had prescribed melalite 15 cream. m using it since past 2 months but i guess the pigmentation has not reduced. please suggest something.
Asked On : Sun, 11 Nov 2012
Answers:  2 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, you have already mentioned that you had compound nevi. Compound nevi is basically a deep nevi that involves the epidermis and dermis both. There are chances of having scarring or pigmentation after radiofrequency and this must have been explained by your doctor. If melalite 15 is not working, some other potent creams can be used to tackle pigmentation. Even chemical peels or lasers can be done to reduce pigmentation. However what would suit your skin best can only be suggested when your skin has been thoroughly analysed. In the meanwhile, use a good sunscreen and take vitamin c supplements. Take care
Answered: Fri, 16 Nov 2012
I find this answer helpful
Cosmetic & Plastic Surgeon Dr. Prashant Yadav's  Response
this residual pigmentation might be incomplete removal of compound nevus or post surgical pigmentation. either revision surgical excision or radiofrequency removal of the residual nevus need to be done .

dr prashant yadav
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor